MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS MEDLINE; TRAY,BONE MARROW,W/DISP 4" NEEDLE

CENTURION MEDICAL PRODUCTS MEDLINE; TRAY,BONE MARROW,W/DISP 4" NEEDLE
Catalog Number DYNJTS0214
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2026 the handle of the jamshidi needle "broke off" during a "bone marrow biopsy procedure." per the customer, "the handle came off which left the metal needle embedded in the patient." the customer stated they used "needle-nose pliers to allow for removal of needle." the customer reported "the patient had a malfunctioning device embedded for about 42 minutes.".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2026 the handle of the jamshidi needle "broke off" during a "bone marrow biopsy procedure." per the customer, "the handle came off which left the metal needle embedded in the patient." the customer stated they used "needle-nose pliers to allow for removal of needle." the customer reported "the patient had a malfunctioning device embedded for about 42 minutes." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
TRAY,BONE MARROW,W/DISP 4" NEEDLE
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24695489
Report Number3004519921-2026-00010
Device Sequence Number16062143
Product Code LRO
UDI-Device Identifier10653160375937
UDI-Public10653160375937
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJTS0214
Device Lot Number2025122290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown